# SDR SWAA2023090686606

- Difficulty date: August 7, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 294.5 AND RBL54 WL 208.1 AT FWD GALLEY AREA 2023-490509<[01] REPLACED ANGLE LOCATED STA 294.5 AND RBL54 WL 208.1 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 141A8310 SHEET: 25 REV: B SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
